Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pain in upper left side of abdomen, occurs on eating something greasy, tingling sensation. Treatment?

I have been having these weird pains on tbe upper left side of my abdomen . It usually happens when I have something greasy and I know if it hurts when I eat something greasy then I should stop eating it. But I want to know why this is happening. It kind of tingles but throbs. I ve had it for over 6 months. Its hard to the touch verus the other side of my abdomen. Hope I m descriptive enough.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Most likely you suffer from peptic ulcer. The pain usually appears after 1-2 hours of the meal, acid reflux and nausea can be also present. It is advisable for you to have some diagnostics. Abdominal ultrasound, full blood work and upper GI endoscopy should be performed at first.

Hope this will help.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor